# SDR ANCF200200022

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 32,305 hours, 24,075 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Hose
- Condition: Loose
- Location: Cadc
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RT AIRSPEED INDICATOR INOPERATIVE.   IT WAS FOUND LOOSEN HOSE IN CADC.  IT WAS ADJUSTED PROPERLY AND PERFORMED TEST IAW AMM.
